# SDR DALA2019041612478

- Difficulty date: April 8, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 16,210 hours, 6,099 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE SOFT UNLATCH OF L1 DOOR.  ALL CLEARANCES AND TEST CHECK GOOD OK FOR SVC. (1022188).
